MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK ELECTRODES 72R, SOFT TOUCH; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK ELECTRODES 72R, SOFT TOUCH; ELECTRODE, CUTANEOUS
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: as the day of the event is unknown, the event date is estimated as march, 2025.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported by the patient that he is having reaction to 72r electrodes and had to go to dermatologist.Later, (b)(6) called the patient for details had to leave a voicemail for a return call.No further consequences were reported.The 72r electrodes were not returned for further evaluation.
 
Event or Problem Description
It was reported by the patient that he is having reaction to 72r electrodes and had to go to dermatologist.Later, cs called the patient for details had to leave a voicemail for a return call.Later patient called back and indicated that the patient experienced skin irritation, developed a rash and skin became raw/ irritated.Patient stated that the skin irritation went away as the patient stopped using the unit.The patient spoke to the prescribing physician and were advised discontinue the use of device as patient was healing well.No medications were prescribed for skin irritation.No further consequences were reported.The 72r electrodes were not returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, d1: brand name, d2a: device common name.Additional information in b5: event description, g3, h6 and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The 72r electrodes were not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.

Brand Name
BIOMET SPINALPAK / ORTHOPAK ELECTRODES 72R, SOFT TOUCH
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21708546
Report Number0002242816-2025-00050
Device Sequence Number19997525
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2026
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number409644
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic